# SDR AWXA0000796

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 35,196 hours, 16,513 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: MX624257
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 309 hours, 124 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING, BLUE SYS HYDRAULIC PRESS WENT TO ZERO PSI.  REMOVED AND REPLACED BLUE SYS HYD PUMP.
